# SDR CA020802004

- Difficulty date: July 31, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Seized
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) COCKPIT PACK TEMP STARTED CLIMBING UNCONTROLLABLY IN AUTOMATIC AND MANUAL MODE. PACK PSI NORMAL. FAULT TRACED TO SEIZED AIR CYCLE MACHINE. ACM REPLACED.
